Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2011, Volume 274, Pages 329–342 (Mi tm3323)  

This article is cited in 4 scientific papers (total in 4 papers)

Interpolation properties for provability logics $\mathbf{GL}$ and $\mathbf{GLP}$

Daniyar S. Shamkanov

Department of Mathematical Logic and Theory of Algorithms, Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia

Abstract: We study interpolation properties of provability logics. We prove the Lyndon interpolation for $\mathbf{GL}$ and the uniform interpolation for $\mathbf{GLP}$.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 274, 303–316

Bibliographic databases:

UDC: 510.6
Received in March 2011

Citation: Daniyar S. Shamkanov, “Interpolation properties for provability logics $\mathbf{GL}$ and $\mathbf{GLP}$”, Algorithmic aspects of algebra and logic, Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday, Trudy Mat. Inst. Steklova, 274, MAIK Nauka/Interperiodica, Moscow, 2011, 329–342; Proc. Steklov Inst. Math., 274 (2011), 303–316

Citation in format AMSBIB
\Bibitem{Sha11}
\by Daniyar~S.~Shamkanov
\paper Interpolation properties for provability logics $\mathbf{GL}$ and $\mathbf{GLP}$
\inbook Algorithmic aspects of algebra and logic
\bookinfo Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2011
\vol 274
\pages 329--342
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962949}
\elib{https://elibrary.ru/item.asp?id=16766495}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 274
\pages 303--316
\crossref{https://doi.org/10.1134/S0081543811060198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295983200018}
\elib{https://elibrary.ru/item.asp?id=23965218}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912011480}


Linking options:
  • http://mi.mathnet.ru/eng/tm3323
  • http://mi.mathnet.ru/eng/tm/v274/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, “The Lyndon property and uniform interpolation over the Grzegorczyk logic”, Siberian Math. J., 55:1 (2014), 118–124  mathnet  crossref  mathscinet  isi  elib  elib
    2. Beklemishev L.D. Fernandez-Duque D. Joosten J.J., “On Provability Logics with Linearly Ordered Modalities”, Stud. Log., 102:3 (2014), 541–566  crossref  mathscinet  zmath  isi  elib
    3. D. S. Shamkanov, “Circular Proofs for the Gödel–Löb Provability Logic”, Math. Notes, 96:4 (2014), 575–585  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Kurahashi T., “Uniform Lyndon Interpolation Property in Propositional Modal Logics”, Arch. Math. Log., 59:5-6 (2020), 659–678  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:347
    Full text:62
    References:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021